# SDR SWI2025F00648

- Difficulty date: May 4, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N607UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000804
- Aircraft time: 12,806 hours, 8,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LH INBD SEAT RACK END CORRODED AS MARKED FR 84-85  (C-CHECK RO 05/21/2025)	CUT OUT DAMAGED SECTION OF LH INBD SEAT TRACK BETWEEN FR83 - FR85. FABRICATED AND INSTALLED FILLER/ SPLICE PERMANENT REPAIR AT LOCATION. REF: ETD2022-170-022163-C SRM 53-00-10/REPAIR 01P. WEIGHT OF REPAIR IS 324 GRAMS - THIS DOES NOT AFFECT WEIGHT AND BALANCE.
